EconPapers    
Economics at your fingertips  
 

On a convective condition in the diffusion of a solvent into a polymer with non-constant conductivity coefficient

Marcos Gaudiano, Germán Ariel Torres and Cristina Turner

Mathematics and Computers in Simulation (MATCOM), 2009, vol. 80, issue 3, 479-489

Abstract: We studied a one-dimensional free boundary problem arising in the polymer industry. Imposing a convective boundary condition, the solution has an interesting asymptotic behavior. It is found that the free boundary is bounded by a constant which does not depend on the conductivity coefficient, which holds even if the diffusion process is non-linear. Numerical methods are presented to compute the solutions and to compare with the theoretical results.

Keywords: Free boundary problems; Non-linear diffusion; Convective case; Asymptotic behavior (search for similar items in EconPapers)
Date: 2009
References: View complete reference list from CitEc
Citations: View citations in EconPapers (2)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0378475408002413
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:matcom:v:80:y:2009:i:3:p:479-489

DOI: 10.1016/j.matcom.2008.07.005

Access Statistics for this article

Mathematics and Computers in Simulation (MATCOM) is currently edited by Robert Beauwens

More articles in Mathematics and Computers in Simulation (MATCOM) from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:matcom:v:80:y:2009:i:3:p:479-489